I'm 31 years old and I have been on birth control for about 15 years. I've been taking Sprintec for probably the last 6-7 years. The past 2 years I have noticed an extreme decrease in my libido. My doctor doesn't know what to say about it and I've tried many things to repair the situation but nothing seems to work. Someone mentioned to me that it could be my birth control... Is anyone else experiencing a low libido who thinks the culprit might be Sprintec??
If nothing else has changed than your low libido could highly likely be due to Sprintec.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been on tri sprintec ( orth tri cycles) , having low cramps, heavy vaginal discharge, could I be pr?
Posted 22 May 2013 • 2 answers
Posted 17 Jan 2016 • 0 answers
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Posted 14 Aug 2016 • 1 answer
Posted 13 Sep 2016 • 0 answers
Posted 16 Oct 2016 • 0 answers